# SDR C2XA00IA095

- Difficulty date: April 11, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53572600202
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WHEEL WELL STRAP AT FRAME 25 WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE AFFECTED STRAP IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01090, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
